ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Shaping of adherends in bonded joints

Ramamurthy , TS and Rao, AK (1978) Shaping of adherends in bonded joints. In: International Journal of Mechanical Sciences, 20 (10). 721-727 .

[img] PDF
shaping.pdf - Published Version
Restricted to Registered users only

Download (366kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/0020-7403(78)90058-9


A method of analysis of adhesive bonded joints with arbitrary adherend shapes is developed and applied to their design for efficient load transfer. The formulation of the simplified physical model is essentially one dimensional. An efficient numerical procedure is developed and its applicability is demonstrated. Guide lines are indicated for choosing suitable shape functions.

Item Type: Journal Article
Publication: International Journal of Mechanical Sciences
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Date Deposited: 23 Sep 2010 09:25
Last Modified: 23 Sep 2010 09:25
URI: http://eprints.iisc.ac.in/id/eprint/32387

Actions (login required)

View Item View Item